# SDR A6WA201140059

- Difficulty date: January 21, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 16,464 hours, 15,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION JUST AFTER T/O.  PRESSURIZATION APPEARED NORMAL.  RETURNED TO DEPARTURE, DID NOT LAND OVERWEIGHT, ACARS OOOI TIMES APPEARED NORMAL.  UPON ARRIVAL AT GATE, AGENTS REPORT DOOR OUTER HANDLE FLUSH, BUT DOOR APPEARED TO BE NOT FULLY CLOSED.  INSPECTED AND OPS CHECKED CARGO DOOR NO DEFECTS NOTED, DOOR WARNING OPS NORMAL, IAW AMM 52-70-00.
